# SDR UIEA2019091205485

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,126 hours, 24,682 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FUEL PRESSURE SWITCH IS LEAKING FROM FWD FITTING LOCATED ABOVE FUEL FILTER. REMOVED AND REPLACED #2 ENGINE FUEL PRESSURE SWITCH PACKING, AND RE-INSTALLED #2 ENG FUEL PRESSURE SWITCH IAW AMM 73-34-01. PENDING LEAK CHECK. PERFORMED LEAK CHECK IAW AMM 71-00-00, NO LEAKS NOTED.
